# SDR SWAA2021101815555

- Difficulty date: September 7, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 50,751 hours, 33,909 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 LOCATED BETWEEN STR5L TO STR6L LH SIDE AT FWD GALLEY AREA ; 2021-403722 / [30] REPAIRED FRAME ON BS 312 LOCATED BETWEEN STR5L TO STR6L LH SIDE AT FWD GALLEY AREA IAW B737-700 SRM 5,NG,NRC,2021-09-23 23:36:55,18Y,Y,MX,0,0,,CRACK FRAME ON BS 312 LOCATED BETWEEN STR5L TO STR6L LH SIDE AT FWD GALLEY AREA ; 2021-403722"
